Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Allergy Shots. Any Reactions After?

My 8 year old started allergy shots in April an every thing has been going great up until now. Last night he complained of having a stomach ach, next thing I know he is in pain crying and throwing up. He had his allergy shots at 1:00pm and threw up at 11:00pm. So has any one had this happen to their child after allergy shots? He has had acid reflux in the past and he is not allowed to have chocolate any more due to the fact that he has the same reaction as yesterday. He did not have chocolate yesterday. Should I talk to his pediatrician about maybe doing a CT scan to see if maybe there is something going on in his throat or stomach? My mom thinks he needs a Epi-pen, I don't know.

Answer Question
 
crys6278

Asked by crys6278 at 10:12 PM on Aug. 18, 2009 in Health

Level 1 (0 Credits)
Answers (0)
  • No answers yet
Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN